# SDR REXA04025

- Difficulty date: October 29, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Nlg Door
- Part time: 8,173 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM TAKEOFF, GOT (NOSE DOOR) MESSAGE AND (GEAR DISAGREE) MESSAGE.  ORH FOLLOWED, EMERGENCY DECLARED RETURNED TO AIRPORT, UNEVENTFUL LANDING.  FOUND PROXIMITY SENSOR ON NOSE GEAR OUT OF POSITION.  RIGGED SENSOR IAW AMM, PERFORMED GEAR SWINGS.
